# SDR ASAA2023081544632

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 2,241 hours, 632 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK OUT OF RIGHT WING VENT. GROUNDED - YES. TRANSFERED FUEL FROM #2 MAIN TANK VERIFIED SURGE TANK EMPTY IRT AMM 28-26-00 VERIFIED #2 TANK FUEL SHUT-OFF VALVE OPERATES CORRECTLY IRT AMM 28-21-00. SEAMC PHIL NOTIFIED.
